For Better Performance Please Use Chrome or Firefox Web Browser

Classical Prime Modules and Classical Krull Dimension of Modules

Related Papers:

1- M. Behboodi
A generalization of the classical Krull dimension for modules
J. Algebra 305 (2006), 1128-1148

2- M. Behboodi
On weakly prime radical of modules and semi-compatible modules
Acta Math. Hungar. 113 (2006), 243-254

3- M. Behboodi
A generalization of Baer's lower nilradical for modules
J. Algebra Appl. 6 (2007), 337-353

4- M. Behboodi (Joint with M. Molakarimi)
Multiplication modules with Krull dimension
Turkish J. Math. 36 (2012), 550-559

5- M. Behboodi (Joint with S. H. Shojaee)
On chains of classical prime submodules and dimension theory of modules
Bull. Iranian Math. Soc. 36 (2010), 149-166

6- M. Behboodi (Joint with R. Jahani-Nezhad and M. H. Naderi)
Classical quasi-primary submodules
Bull. Iranian Math. Soc. 37 (2011), 45-65

 

Select Research Type: 
Non Resident Researcher (non-resident), School of Mathematics, INSTITUTE  FOR  RESEARCH  IN  FUNDAMENTAL SCIENCES, 2006-2007